MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM R

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM R
Catalog Number 02.12.0214FR
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018; lot 162626: (b)(4) items manufactured and released on 27 july 2016.Expiration date: 2021-07-10; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed on 24 august 2018 by medical affairs manager 14 months after primary tkr the insert fixation screw got loose in the joint.It was immediately removed.No consequence should be expected for the absence of the screw in the future life of the implant.The cause for self-unscrewing of the insert screw is not known: one possibility is insufficient tightening torque, but other unknown conditions may also play a role.
 
Event or Problem Description
About 1 year after primary the surgeon revised the patient for inlay fixation screw unscrewing.Insert revised successfully.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/14 MM R
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7854956
Report Number3005180920-2018-00662
Device Sequence Number1445847
Product Code JWH
UDI-Device Identifier07630030826221
UDI-Public07630030826221
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2021
Device Catalogue Number02.12.0214FR
Device Lot Number162626
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2016
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;